# SDR MTNA0907001

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 27,443 hours, 29,820 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: S5287900100060
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE ON FLIGHT 7499 CRW-MEM, THE LEFT LANDING GEAR DOOR AND FOLDING DOOR DETACHED FROM THE AIRCRAFT.
